MathSciNet Relay Station
MathSciNet bibliographic data
MR1372533 (97b:46080) 46L50 (46L35)
Popa, Sorin Free-independent sequences in type ${\rm II}\sb 1$ factors and related problems. Recent advances in operator algebras (Orléans, 1992). Astérisque No. 232 (1995), 187–202.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement